# SDR DALA2017101107440

- Difficulty date: October 5, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 42,132 hours, 28,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.   R & R EMERGENCY LIGHT.   OPS CHECKED GOOD.
